# SDR GTIA030949

- Difficulty date: November 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Sub Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN STATION 218 LBL 45 SUB-FLOOR CORRODED AT FLOOR SUPPORT.  REMOVED DAMAGED AREA.  FABRICATED REPAIR FILLER AND DOUBLER.  INSTALLED REPAIR.  (M)
